# SDR SWAA2018123127955

- Difficulty date: December 23, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 40,815 hours, 24,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT OF CONTAINER (DID NOT DEPLOYED).  REINSTALLED SLIDE ASSY PER MM.
